Jump to content

davinci817

~Long-Time Member~
  • Content count

    1,262
  • Joined

  • Last visited

Community Reputation

0 Neutral

About davinci817

  • Rank
    Expert Surgette

Contact Methods

  • Website URL
    http://
  • ICQ
    0
  1. *Karen* Glad you are here where you can get some understanding! Always here for you if you need me!

  2. Where have you been? You kind of disappeared. Hope you are doing okay!

  3. You should make your own thread, where it isn't really a good spot to get answers. You shouldn't be using the whole capsule on your skin. Oral dosing is usually much stronger than transdermal versions. It sounds like you need to talk to your doctor about lowering your dose. Keep in mind it takes anywhere from two weeks to a couple of months to get balanced. Each time I change my dose I have a bit of anxiety for around two weeks but I can control that with Xanax if needed. Anyway start a different thread under HRT catagory!
  4. Just checking in on you. Haven't see you post since you started your BHRT. Hope all is well.

  5. Pete you and your staff at pharmacy are wonderful. So glad that you continue to visit us here at power surge. Thanks tons!~Bethanie

  6. Just sending you a little note to say thank you for everything. :) I meant to bump up your stars but since I see you're already on full quota have left well alone in case I inadvertently get rid of them!

    All the best to you.

  7. Hi D.,

    Watch Oprah today, it's all about hormones and BHRT

    Hugs~

  8. davinci817

    Insta-chat

    Insta chat has been offline a couple of months now. You have to use the live chat at the top of each page. I actually like the format better myself.
  9. Thank-you Davinci for stopping by and upping my stars. You made my day!

  10. Aww North, you are my lil twinkly star too! Hugs!

  11. Aww thanks for the lovely comments. So sorry you are feeling bad, I had a nasty case of that last night myself. Had to pop extra xanax and sobbed my eyes out. Someday it will get better! Hang in there!

  12. Hi there! THank you for the sweet note and bumping-up my stars:) Actually, I'm feeling worse. I'm so anixous, I really feel like I want to crawl out of my skin. I don'tknow what to do. Are you on Facebook? Many PS sisters are, you should join:) And how beautiful and youthful are you!?! You look like a model.

    Hugs,

    Karen

  13. Hope you are feeling better today and that you soon feel the effexor kicking in. It is just so frustrating all of this. *hugs* P.S got your stars back up to 5 for ya :P!

  14. Dot you resemble your avatar, you hottie you!

×

Important Information

By using this site, you agree to our Privacy Policy.